# SDR AALA201712199004

- Difficulty date: November 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161600100
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 242KF BETWEEN FRAMES 42 TO 47,  -Y765 TO -Y254.   REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011, FIGURE 20109, AND IRM 9701 REVISION G.
